# SDR 2007UALA02279

- Difficulty date: June 28, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 47,692 hours, 16,673 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 360154
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OVERHEAT LOOP 2 STATUS MSG.  ONE OF THE OVERHEAT LOOP AT FAN BROKEN IN HALF.  REPLACED LOOP AND SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.
